Antipsychotics and Sexual Dysfunction

Final Thoughts

If you develop any sexual side effects while taking an antipsychotic, make sure to talk with your healthcare provider. Although it may be embarrassing, your healthcare provider can help you manage this troubling side effect. It is very important that you do not stop taking your antipsychotic or reduce the dosage without first talking to your healthcare provider.
 
After discussing your sexual side effects, as well as the benefits of your antipsychotic treatment, you and your healthcare provider can come up with a strategy that is best for your particular situation.
 
7 Reasons to Stop Smoking

Antipsychotic Drugs -- Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.